Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
aishu

Facial Flushing!!!!!! HELP ME!

Doesn't ANYONE have this problem of facial flushing???? it seems like i'm the ONLY ONE who has this very bad side effect after my treatment. please respond--thanks!

Share this post


Link to post
Share on other sites

I had it really bad during treatment, since coming off its faded quite significantly, but I am still prone to it. How long have you been off tane for? If its a real problem after 3 months you can do something about it.

well, it was pretty bad while i was on accutane and i was so happy after my treatment because i thought it would go away. however, its almost five months later, and i'm still dealing with it. now i'm freaking out because i think it could be roseca. in my opinion, thats worse. i'll have to wait till nov. to see what my doc says. thanks for responding by the way!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×